# SDR MALA954370

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 2720 · Rudder Control System
- Part: Press Switch
- Part number: 7G773
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3130 - ON CLIMB-OUT FROM DTW, THE RUD FULL PRESS LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RUDDER FULL PRESSURE INDICATOR SWITCHES.  SYSTEM OPERATED SATISFACTORILY.  (W)
